# SDR TSAA0624094

- Difficulty date: November 6, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- Aircraft time: 24,038 hours, 6,400 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0772
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,924 hours, 3,121 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT, CREW NOTED NR 2 GENERATOR  OFF BUS AND SOURCE LIGHTS ILLUMINATED.  CREW DISCONNECTED THE NR 2 IDG.  CREW LANDED IN OAK WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 IDG PER AMM 24-11-11-4 AND COMPLETED ALL NECESSARY OPERATIONAL CHECKS PER AMM 24-11-00-5.
